# SDR 20000511AP004

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STATION 344 TO 400 LBL 44 HAS CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS IAW 53-10-1 FIG 3.  FABRICATED SEAT TRACK IAW 51-30-5 PAGE 1.  TREATED INSTALLED IAW 51-10-2 PAGE 1 AND 51-30-2.  (M)
